# SDR DLM88970416

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN AIRCRAFT SYSTEM ON GROUND AND IN FLIGHT.  DID NOT DISSIPATE AFTER 45 MIN FLIGHT, SMELLS LIKE EXHAUST FUMES.  REPLACED WATER SEPARATORS.
